The Journal of Modern Applied Statistical Methods is an independent, peer-reviewed, open access journal designed to provide an outlet for the scholarly works of applied nonparametric or parametric statisticians, data analysts, researchers, classical or modern psychometricians, and quantitative or qualitative methodologists/evaluators.
See About JMASM to learn more about the Journal.
Current Issue: Volume 17, Issue 1 (2018)
New Publishing Schedule
Beginning with 17(1), JMASM is shifting to a publishing schedule that more closely reflects its online-only context. Rather than creating a paginated volume twice a year and publishing all at once, articles will be published as soon as they've made it through the production process (peer review, copyediting, typesetting). New volumes will open in May, new issues in May and November, as before, but articles may appear sequentially all year. 17(1), for instance, will populate all summer, closing at the end of October. Articles will feature the date of acceptance to the Journal and the date of final publication.
None of the Journal's process has otherwise changed-- the editorial, peer review, and production processes remain as described (see About This Journal). Our hope is that this new publishing schedule will ultimately reduce the average time between acceptance and publication by freeing the publication schedule of articles that are developed quickly from that of articles developed more slowly.
A New Lifetime Distribution For Series System: Model, Properties and Application
Adil Rashid, Zahooor Ahmad, and T R. Jan
The Transmuted Exponentiated Additive Weibull Distribution: Properties and Applications
Zohdy M. Nofal, Ahmed Z. Afify, Haitham M. Yousof, Daniele Cristina Tita Granzotto, and Francisco Louzada
Moment Generating Functions of Complementary Exponential-Geometric Distribution Based on k-th Lower Record Values
Devendra Kumar, Sanku Dey, Mansoor Rashid Malik, and Fahad M. Al-Aboud
Sample Size for Non-Inferiority Tests for One Proportion: A Simulation Study
Özlem Güllü and Mustafa Agah Tekindal
Estimation of Zero-Inflated Population Mean: A Bootstrapping Approach
Khyam Paneru, R. Noah Padgett, and Hanfeng Chen
Modeling Insurance Claims Using Flexible Skewed and Mixture Probability Distributions
Aaron J. Leinwander and Mohammad A. Aziz
Letter to the Editor
- Shlomo S. Sawilowsky
- Associate Editor Emeritus
- Harvey Keselman
- Assistant Editor Emeritus
- Alan Klockars
- Associate Editor
- Bruno D. Zumbo
- Assistant Editors
- Vance W. Berger
Todd C. Headrick
- Editorial Assistance
- Clayton Hayes